# SDR 99ZZZX2438

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1373E
- Make and model: Cessna 172N
- Aircraft serial: 17270975
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Misrepaired
- Location: Propeller
- Part time: 6,133 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS BALANCED PER PUB 1000-OM-01 REV 2.0 ACES SYTEM GUIDE AND INSTEAD OF ADDING WEIGHTS TO RING GEAR, THE WEIGHTS WERE ADDED TO SPINNER.  SPINNER AND BACKPLATE FAILED DUE TO WEIGHTS ADDED.
